Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 572
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2018 | Volume:  30 | Issue Number:  2 | Page:  185-188

CASE REPORT

Adenomatoid odontogenic tumor in mandible: A rare case
Farha Syeda Shadab, Sodhi Sonia, Patil Sneha, Tambe Suraj

Number of times this article was viewed 1524
Number of times this article has been printed  from the site 14
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal